# SDR SWIA2019070546036

- Difficulty date: July 5, 2019
- Submitted: July 5, 2019
- Operation: Air carrier
- Aircraft: N957SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7829
- Aircraft time: 40,725 hours, 34,611 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

GEAR DISAGREE WARNING MESSAGE WHEN TRYING TO PUT THE GEAR DOWN ON FINAL APPROACH. THE RIGHT MAIN INDICATION SHOWED RED. AFTER 3 SECONDS THE MESSAGE CLEARED AND THE GEAR SHOWED 3 GREEN DN MESSAGES. (FLT#5317) CLOSED REMOVED AND REPLACED RT MLG SIDESTAY ACTUATOR IAW AMM. OPS CHECK GOOD AT THIS TIME,
